|Thanks for Your Advice and Help
Mar 6, 2000
I am a avid reader of this web site. I tested positive in october of 1999 and have learned a great deal from reading the questions and answers from each of these forums. I just read "Help! This is a Serious Issue" statement and while I too have also been waiting for this forum to update I do understand that you are practicing physicians and that answering these questions is not your primary job. I also understand that this forum should serve as a supplement not the primary source of information for HIV/AIDS patients. So thanks for taking the time to participate in this forum and keep up the good work. By the way, I do have a question. I am taking Viracept, Zerit and Epivir. Started these meds on Dec. 3rd 1999. I had minimal side effects, which all have stopped.
Response from Dr. Fisher
Yes, but essentially any of the antiretrovirals may be associated with facial wasting.
Alvan Fisher, M.D.
testosterone level -- not sure of your response
d4T has done quite a job on me!
- Is Pain In Penis A Sign Of Acute HIV Infection?
- Tingling In Feet Could I Have Acute HIV Infection
- Can You Get AIDS From Picking Your Nose?
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.